Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

andraya

Member
  • Posts

    31
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1166 profile views
  1. I use Refresh Liquigel. My doctor told me that thick drops are much better than the watery ones at hydrating the eyes. Only thing is that they make your eyes blurry for a bit when you put then in. I find that drinking water is helping me A LOT...and not just with my eyes. Its helping will all the side effects, actually. Heh, I defintely feel you about staring at computer screens.
  2. Definitely go talk to your derm. Your eyes can get damaged if the accutane makes them too dry. My derm told me to get some eye drops and use them every couple hours or so, even if my eyes aren't dry. Good luck!
  3. Accutane can really make your eyes dry and sensitive, so maybe the contacts are too irritating rather than you being allergic. Maybe try getting some of those liquid-gel eye drops.
  4. I wouldn't worry too much. I was still breaking out in my 6th month, (at 70 mg a day) and my acne was only moderate to begin with. When I saw my derm, she didn't change my dose since my eyes were getting too dry. But a week later, I was suddenly clear. I know its frustrating to be still be breaking out, but stick it out and you'll be fine.
  5. I'm in my 6th month of accutane for moderate but very persistent acne, like yours. I got hit quite hard with the side effects: very dry eyes, fatigue, joint problems, depression, persistent infections etc. But honestly, the side effects only popped up when I didn't take care of myself. I'd definitely recommend accutane...its an amazing drug. For the first time in 10 years, I don't have acne. You just need to be prepared to take super good care of yourself for a while. If you have any quest
  6. Wow, that's great that your derm is giving you the option of going on BCP or not while on accutane. Mine basically said I have to...which really sucks cuz I can't handle the pill. I was on Diane for acne a year ago and I it was just awful. I had manic depression, very painful periods and constant bloating, not to mention it actually made my acne worse. Although, that could have been an initial breakout...I didn't stay on the demon pill long enough to see. I tried to convince my derm that I
  7. What brand are you using? 600 mg of vitamin B5? Isn't that too little? I actually spoke too soon, lol, sorry. I've upped the dose to 10g/day since I've recently broken out. Really, I should have just stuck with my previous dose since it probably takes a while to see results. And these uber high doses are starting to freak me out. I'm using "NOW" brand. Its about $12 (CAN) for 100 pills.
  8. Vitamin B has practically cured me. I take 6 high strength Vitamin B complex pills everyday...which gets me 600mg of vitamin B5 every day. I've had constant acne on my chin/jawline area for that past couple years and I recently read that this type of acne is generally associated with a androgen hormone imbalance. Then I read that vitamin B5 is pretty vital in metabolizing these hormones. So I started taken these pills and I saw results within 3 days...it was just crazy. My skin feels so muc
  9. At my last appointment, my naturalpath pointed out that I'm not doing anything to help heal my skin from acne...which may be why my red marks are taking so long to fade. She suggested calendula (from the calendula plant) since apparently its amazing at healing skin injuries and can even help get rid of scars. Its usually found in diaper rash creams, but I found a baby calendula skin lotion. Its really rich and I was worried it would make me break out. So I tried it on my bacne red spots for
  10. Hey, no prob! I'm glad I could help.

  11. AH andraya you are amazing. you've made me feel better. and i'm definitely going to follow your directions. there's nothing to lose right?

    thankyou for sharing your information :D

  12. Haha, wow...you are practically my twin. The EXACT same thing happened to me. Tetracycline got rid of my acne, but then it came back and more tetracycline wouldn't get rid of it. I even have the exact same candida symptoms as you do. I went to a naturalpath and she said that I have candida overgrowth.....so I'm pretty sure you do as well. I would suggest you go see a naturalpath...but they can be expensive. I'll tell you what mine has me doing.... -diet that's free of ALL sugar, dairy and
  13. how do u prepare the egg cooked boiled or just raw? Oh, you just put it in raw...it cooks really quickly in the microwave.
  14. I really seems to be. I started off getting better, but then got a bunch of new pimples during what I assume was the die-off of my candida. Are you noticing anything else? (like nausea, cravings for carbs, tiredness etc...) 6 days seems too soon to be having a die-off...but I guess it really varies per case. I only started getting the die-off symptoms 2 weeks into the diet and only after I had eliminated ALL forms of grains, sugar and vinegar. You're taking all the right stuff though, as fa
  15. I found this while poking around the internet. I've tried it and its actually pretty good. Nice substitute for oatmeal porridge when on a limited grain diet. Its REALLY filling too. -1/4 cup ground flax seeds -1/4 water -1 egg -any add-ins (cinnamon, fruit, coconut, sweetner etc..) Mix well the flax, water and egg and microwave for about 45 seconds. Move the cooked part into the center and put the add-ins there. Microwave for 45 more seconds. I saw another version without the egg...just po
×